# SDR SWAA2022100549705

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS THROUGH SERVICE DOOR 192CL STA 663 LBL 5' VAPOR BARRIER UPPER ANGLE CRACKED / [01] PARTIALLY REMOVED FASTENERS ON LOWER VAPOR BARRIER ANGLE PER B737-700 SRM 51-40-02-0G-0.;[15] INSTALLED REPAIR PARTS AS PER B737-700 SRM 57-10-10-2R-5 AND 51-40-02-0G-0;[16] SEALANT SQUEEZE OUT VERIFICATION AND 100% PERMANENT FASTENER INSTALLATION ACCOMPLISHED PRIOR TO SQUEEZE OUT LIFE AS PER SOPM 20-50-19;[17] VERIFIED STEPS 14; 15 AND 16;[18] APPLIED CAP SEAL FUEL TANK FASTENERS ON REPAIR UPPER VAPOR BARRIER ANGLE AS PER B737-700 SRM 57-10-10-2R-5 AND 51-80-01-0G-0;[19] APPLIED CIC ON AREA OF REPAIR UPPER VAPOR BARRIER ANGLE AS PER B737-700 SRM 57-10-10-2R-5 AND 51-20-01-0G-0;[20] VERIFIED STEPS 18 AND 19;[21] FINALIZED REPAIR AT UPPER VAPOR BARRIER ANGLE AS PER B737-700 SRM 57-10-10-2R-5;[22] VERIFIED REPAIR FINALIZED. TASK COMPLETE.
